# SDR 97ZZZX4091

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Plate
- Part number: 900D2436016101
- Condition: Corroded
- Location: M/R
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE/TRANSMISSION SYSTEM EXCESSIVE PITTING AND CORROSION AROUND BOLT HOLE AND POSSIBLE CRACK PROPAGATING FROM THE BOLT BORE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
